Volume 27, Number 2 October 1998

From NZJM

Jump to: navigation, search

NZ J. Mathematics Vol. 27, Number 2, (1998) Here is the table of contents of Volume 27 of the New Zealand Journal of Mathematics:

Mark Baer, and Roy A. Mimna

   Baire category, semi-closed sets, and the uniform boundedness theorem
   pp. 155-158 

E. Ballico

   Exact sequences of stable vector bundles on nodal curves
   pp. 159-166 

Dariusz Bugajewski and Ewa Grzelaczyk

   On the measures of noncompactness in some metric spaces
   pp. 177-182 

Constantin Buse

   On the Perron-Bellman Theorem for evolutionary processes with exponential growth in Banach spaces
   pp. 183-190 

Tzanko Donchev

   Differential inclusions in uniformly convex spaces. Baire category approach
   pp. 191-198 

G√ľnter Frank and Yuefei Wang

   Julia and Borel lines of meromorphic functions and their derivatives
   pp. 199-206 

F.W. Gehring, T.H. Marshall and G.J. Martin

   Collaring theorems and the volumes of hyperbolic n-manifolds
   pp. 207-226 

Marie Henderson and Rex Matthews

   Dickson polynomials of the second kind which are permutation polynomials over a finite field
   pp. 227-244 

P. Liczberski and J. Polubinki

   Symmetrical series expansion of complex valued functions
   pp. 245-254 

S. Mohamad

   Two component population dynamics of dissolved nutrient and phytoplankton: Existence of stability switches
   pp. 255-268 

B. van-Brunt

   Congruent characteristics on linear hyperbolic Weingarten surfaces in euclidean 3-space
   pp. 269-276 

C. Victoria

   Symmetric and antisymmetric tensors over free supermodules
   pp. 277-292 

Jun Zhu

   On Jones knot Invariants and Vassiliev Invariants
   pp. 293-300 

Nan Zhu and Kevin Broughan

   The equivalent forms of mixed integer linear programming problems
   pp. 301-315 

Last updated 30 March 2001

Personal tools